# SDR AALA202204085199

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737
- Aircraft serial: 31091
- Aircraft time: 36,222 hours, 14,824 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED VERTICAL PRESSURE DECK WEB AT BS 663.75 BETWEEN LBL 24.93 AND LBL 31.83. REPAIRED PRESSURE DECK WEB PER SRM 57-10-10-2R-3 AND EA 335106.
